| Catalog Number |
367922 |
| Medical Device Problem Code |
Short Fill (1575)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® sodium fluoride potassium oxalate blood collection tubes had underfilling issue.The following information was provided by the initial reporter.The customer stated: it was reported by the customer that underfilling with tubes.Affected lot number 2166075.
Additional Manufacturer Narrative
H.6.Investigation summary: bd had not received samples or photos for investigation.Therefore, retention samples from bd inventory were evaluated by functional testing and no issues were observed relating to underfill as all samples met specifications.The 100 retentions were visually inspected with the hemogard closure assembly correctly assembled and placed on the tubes.A draw test was performed at the manufacturing site on 10-production lot in-house retention tubes.All tubes were within specification limits with no issues identified.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode underfill.Bd was not able to identify a root cause for the indicated failure mode.H3 other text : see h.10.
Event or Problem Description